STD Home > Natazia Overdose
If you take too much Natazia, the effects can vary. This type of overdose typically involves symptoms like nausea, vomiting, or vaginal bleeding. It is not exactly known how best to treat an overdose with this birth control pill. If treatment is necessary, it would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Can You Take Too Much Natazia?
Natazia® (dienogest/estradiol valerate) is a birth control pill that is available only by prescription. It is used to prevent pregnancy and to treat heavy menstrual periods. The effects of a Natazia overdose may vary, depending on a number of factors, including the Natazia dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Natazia, seek immediate medical attention.
Effects of an OverdoseAn overdose of any birth control pill (including Natazia) may cause nausea and vomiting. In females (even young girls), an overdose of Natazia or any other birth control pill may cause vaginal bleeding. In cases of children inadvertently taking large doses of birth control pills, no serious symptoms or effects have been reported. In general, it is not likely that an overdose of this birth control pill would cause serious problems.
Treatment for a Natazia OverdoseIt is unknown how best to treat a Natazia overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be needed (although medical attention is still necessary to rule out any problems).
Even though a Natazia overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have taken an overdose.